This is my first month on this pill and I hate it. It made me want to vomit and cramping the third and fourth week of taking it. On the days I took the brown pills, my cramps were even more painful and barely any bleeding. Just spotting. My gyno put me on this pill because I had irregular menstruation but I am also sexually active. We always use condoms though. Can I be pregnant? Help. What should I do?
Lo Loestrin Fe - Has anyone had really bad cramps around the time of bleeding with this pill?
- 1 Aug 2015 by Lolopain
- 15 October 2015
- loestrin 24 fe, vomiting, birth control, cramp, bleeding, lo loestrin fe, pill
Added 1 Aug 2015:
Correction: on the days I took the white pills, my cramps were even more painful and barely any bleeding. Just spotting.
I just went through this. Though, ironically, my bleeding started before I went reached the placebos. I have completed my first month of Lo Loestrin Fe and have mixed feelings about her. This past Saturday, I had one more blue pill left and the cramping began. I'm normally a trooper when it comes to cramps, but these had me tearing up. Advil was not touching it and neither was the heating pads. I basically laid around in sweatpants while my boyfriend rubbed by my back. It was not pretty. And you know what? Same thing, I barely bled. Normal cycles for me consist of mild/moderate cramps and heavy bleeding. This inverted that. The next day, the cramps were more bearable, but I was clotting a lot. Again ,I'm completely green on this birth control, but I just wanted to share my experience. I only bled for three days and have since began my new pack. The first month was an emotional rollercoaster, so I'm hoping that this one will be less so.
In regards to you being pregnant, no. Provided that you're taking the pill correctly, you will be 99% protected and actually can stop using condoms, if you prefer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2015 • 1 answer
Posted 23 May 2016 • 0 answers
Posted 25 Sep 2016 • 0 answers
Posted 1 Feb 2017 • 0 answers
Posted 26 Nov 2017 • 0 answers